# SDR K11A2014102291701

- Difficulty date: October 22, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N917CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47152
- Aircraft time: 49,632 hours, 61,799 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H146
- Part serial: T118147
- Condition: Stuck
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT GEAR, UNSAFE LIGHT ILLUMINATED DURING CRUISE, CLIMB.  FOUND RT MLG DOWNLOCK SWITCH IN DOWNLOCK POSITION.  R & R RT MLG DOWNLOCK SWITCH WITH SERVICEABLE UNIT IAW MM 32-60-1.  NO DEFECTS NOTED.
